Miapexin and sleep loss,


#1
Hi,
I'm on 2.1 Mirapexin and unable to get more than an hour or two of sleep at night, but nod off in the afternoon/evening. Has anyone found answer to this side effect?

#2
This seems to be very common on some of the drugs. I take 8mg of slow release ropinirole and I sleep about 2hours at a time atnight then I need a siesta in the afternoon. I am retired so it doesn't really matter if I catch up on sleep during the day. Are you still working?

#3
No, i'm retired but find it embarrassing to nod off in company.

#4
You're not alone. My consultant has prescribed a mild dose of Amitriptyline hydrochloride. I take it occasionally because it doesn't seem to have much effect and I try to limit the amount of chemicals I subject my system to.

I manage to catch a few zeds during the day thanks to an understanding employee, but find it embarrassing to drift off at meetings or at my desk. I also tend to nod off when I'm sat still, even in company, and miss many a TV program in the evening.

#5
I'm not on meds but still wake several times in the night every night and fall asleep watching TV. Is it PD or meds (or in my case menopause?)